Jump to content
  • Sign Up
0
Lexi

Has Anyone Else Experienced This?

Rate this topic

Recommended Posts

I am having a scary problem. For the last couple of days I have had bright red blood in my bowel movements. The Cancer word immediately popped into my head. However, I tried a new product called Stop Constipation by Renew Life last week, and I have used it a couple of times. It's supposed to be an all natural way to stay regular, but could this possibly be causing the blood? I have taken it twice. I am also taking Diflucan for candida, but don't know if this would cause that either. Feeling very scared, and don't have insurance right now because my husband just switched jobs, and we elected not to do the cobra insurance. Has anyone else used The Stop Constipation product?? Any advice?? thanks

Share this post


Link to post
Share on other sites

See a doctor. Bright red blood is very often a sign of something innocuous, but don't fool around asking an Internet group.

richard

Share this post


Link to post
Share on other sites

If you have been constipated, it could be as simple as a hemroid. See your doctor just in case.

Share this post


Link to post
Share on other sites
If you have been constipated, it could be as simple as a hemroid. See your doctor just in case.

I agree with this post. C can cause major hemorroids. I had them for years until I went gluten-free. THey bled a lot! It couldn't hurt to go to the doctor to have it checked out. Check into a community clinic- they have sliding scales for the uninsured. Be well.

Share this post


Link to post
Share on other sites
See a doctor. Bright red blood is very often a sign of something innocuous, but don't fool around asking an Internet group.

richard

Exactly this.

Share this post


Link to post
Share on other sites

I have never used that product, so don't have first hand experience with it. Not sure on the Diflucan for candida either. When I take it, it is for something else and I just take one. Everyone jumps and saws see a doctor. They probably haven't ever been without health insurance, hence the huge debate in our country whether every one is entitled to health coverage or not. I have been in your position - changing jobs and not being able to have atrociously over-priced COBRA coverage to cover the lapse. I do agree, however, that it would be better to be seen if you can research lower cost options. I don't know what size town you live in, but medium to large towns/cities often have walk-in sliding scale clinics. Many are staffed with medical assistants, physician's assistants or nurse practioners. Do you live near a medical school or teaching hospital? Sometimes they have low cost clinics. Maybe you could call your current/previous doc's office and explain you no longer have health coverage and see how much just a basic office call is. If all else fails, emergency rooms have to take everyone, health insurance or not, and they have financial assistance. (Doesn't always make it cheap, but helps some.)

Is there "gushing" blood, visible blood in your stool, or just a little on a tissue when you wipe? I have had hemorrhoids do the last one, especially when I used to be constipated before my celiac was under control. If it is more prominent than that though, start researching first thing in the morning to see if there are any resources in your community or a nearby community. For instance, there is nothing in my town or in the towns on either side of me (20 and 40 minutes away), but if I drive an hour and a half south of here, I can find a sliding scale clinic.

Good luck in your search,

Michelle

Western Washington State

Share this post


Link to post
Share on other sites

That happened to me twice with D - doctor did a scope and told me an internal hemmroid (sp?) that burst.........it can happen with either C or D........when it bursts it presents a cherry koolaid toilet.

yeah - scared me too.......and then I found it happened to another friend of mine.

Your doctor will want stool samples to determine if it's internal bleeding or not.......luckily in my case it was just the burst.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×